Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Gay, had unprotected sex. Experiencing sore legs, painful knees, discomfort in testicles. What could this be?

Hi Doctor, I am a gay man and recently had sexual activities with several men lately, a combination of unprotected oral sex and protected anal sex. I noticed insect bites and red spots on my body, along pubic area, so made me think I had pubic lice . I used Permethrin 5% and they seem to have disappeared now. However, my concern is that from today I started experiencing sore legs and painful knees on the left side and also slight discomfort around my testical area. Its been 3 days since the last sexual partner, and I know you can t diagnose without seeing the patient, but what do you think it could be?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
good evening
it seems you are suffering from can even be H I V
you have to first check for std which will tell you weather is Syphilis ,Gonorrhea and herpes or H I V ,genital warts,Chlamydia, Trichomoniasis
It can also be due to over sexual intercourse"s which can lead to muscular pain
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor